Online ISSN: 2515-8260

Keywords : Fractional Transportation Problem


AN ALGORITHM FOR MULTI OBJECTIVE FUZZY FRACTIONAL TRANSPORTATION PROBLEM

J.Merline Vinotha; W. Ritha; I. Antonitte Vinoline

European Journal of Molecular & Clinical Medicine, 2020, Volume 7, Issue 9, Pages 3142-3153

In this paper a new algorithm is proposed to find the optimal solution of the multi objective fuzzy fractional transportation problem. The proposed algorithm is very simple and easy to understand. This algorithm gives the better solution in both crisp environment and fuzzy environment. The numerical example is solved to explain the algorithm. The solution of the problem is compared with the several existing problem. The proposed algorithm gives the better solution than the existing one.